Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Journal of Mathematical Sciences and Applications. 2016, 4(1), 14-19
DOI: 10.12691/jmsa-4-1-3
Open AccessArticle

Generalized (ψ,φ)-weak Contractions In 0-complete Partial Metric Spaces

Mehmet Ali Akturk1, and Esra Yolacan2

1Istanbul University, Faculty of Engineering, Department of Engineering Sciences, Avcilar Campus-34320, Istanbul, Turkey

2Republic of Turkey Ministry of National Education, Mathematics Teacher, 60000 Tokat, Turkey

Pub. Date: April 09, 2016

Cite this paper:
Mehmet Ali Akturk and Esra Yolacan. Generalized (ψ,φ)-weak Contractions In 0-complete Partial Metric Spaces. Journal of Mathematical Sciences and Applications. 2016; 4(1):14-19. doi: 10.12691/jmsa-4-1-3


In this paper, we prove some common fixed point theorems in 0-complete partial metric spaces. Our results extend and generalize many existing results in the literature. Some examples are included which show that the generalization is proper.

partial metric space weak contraction fixed point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  Hussain, N, Al-Mezel, S, Salimi, P: Fixed points for ψ - Graphic Contractions with Application to Integral Equations. Abstract and Applied Analysis Volume 2013, Article ID 575869, 11 pages.
[2]  Ahmad, AGB, Fadail, ZM, Rajić, VĆ, Radenović, S: Nonlinear Contractions in 0-complete partial metric spaces. Abstract and Applied Analysis Volume 2012, Article ID 451239, 12 pages.
[3]  Nashine et al.: Fixed point theorems under Hardy-Rogers contractive conditions on 0-complete ordered partial metric spaces. Fixed Point Theory and Appl. 2012 (2012), 180.
[4]  Romaguera, S.: A Kirk Type characterization of completeness for partial metric spaces. Fixed Point Theory and Appl. Volume 2010, Article ID 493298, 6 pages.
[5]  Shukla, S, Radenović, S.: Some common Fixed Point Theorems for F-Contraction Type Mappings in 0-complete partial metric spaces. Journal of Mathematics Volume 2013, Article ID 878730, 7 pages.
[6]  Shukla, S, Radenović, S, Vetro, C.: Set-Valued Hardy-Rogers Type Contraction in 0-complete partial metric spaces. International Journal of Mathematics and Mathematical Sciences, Volume 2014, Article ID 652925, 9 pages.
[7]  Shukla, S.: Set-Valued PREŠIĆ-ĆIRIĆ Type contraction in 0-complete partial metric spaces. Matematiqki Vesnik, 66, 2 (2014), 178-189, June 2014.
[8]  Paesano, D, Vetro, C.: Multi-valued F-contractions in 0-complete partial metric spaces with application to Volterra type integral equation. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas. September 2014, Volume 108, Issue 2, pp 1005-1020.
[9]  Matthews, SG.: "Partial metric topology", Proc. 8 th Summer Conference on General Topology and Applications, Ann. New York Acad. Sci., 728 (1994) 183-197.
[10]  Heckmann, R.: Approximation of metric spaces by partial metric spaces., Applied Categorical Structures, vol. 7, no:1-2, p.p. 71-83, 1999.
[11]  Romaguera, S, Schellekens, M.: Partial metric monoids and semivaluation spaces, Topology and Its Applications, vol. 153, no:5-6, p.p 948-962, 2005.
[12]  Romaguera, S, Valero, O.: A quantitative conputational model for complete partial metric spaces via formal balls, Mathematical Structures in Computer science, vol. 19, no. 3, pp. 541-563, 2009.
[13]  Schellekens, M.: The Smyth completion: a common foundation for denotational semantics and complexity analysis, Electronic Notes in Theoretical Computer Science, Vol. 1, pp. 535-556, 1995.
[14]  Schellekens, M.: A charecterization of partial metrizability: domain are quantifiable, Theoretical Computer Science, vol. 305, no. 1-3, pp. 409-432, 2003.
[15]  Abdeljawad, T, Karapınar, E, Taş, K.: Existence and uniqueness of a common fixed point on partial metric spaces. Appl. Math. Lett. 24, 1900-1904 (2011).
[16]  Karapınar, E, Erhani IM.: Fixed point theorems for operators on partial metric spaces. Appl.Math. Lett. 24, 1894-1899 (2011).
[17]  Abbas, M., Jungck, J.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces. J. Math. Anal. Appl, 341, 416-420 (2008).
[18]  Radenovi_c, S.: Remarks on some coupled fixed point results in Partial metric spaces. Nonlinear Functional Analysis and Applications, vol. 18. No. 1 (2013), pp.39-50.
[19]  Boyd, DW, Wong, JSW.: On nonlinear contractions. Proceedings of the American Mathematical Society 20 (1969) 458-464.
[20]  Rhoades, BE.: comparasion of various de_nitions of contractive mappings, Transactions of the American Mathematical Society, 226 (1977) 257-290.